# SDR KBM2005F00248

- Difficulty date: August 20, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 355A5330017501
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LINE FROM THE BOOST PUMP TO THE ALT FUEL FILTER IS CRACKED.  REMOVED AND REPLACED HOSE.  (M)
